# SDR I5PA2022061192202

- Difficulty date: June 11, 2022
- Submitted: June 18, 2022
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 102,488 hours, 26,999 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 70210224324
- Part serial: 91227
- Condition: Faulty
- Location: Rh Pack Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

RH PACK TEMP ON TAXI. R/R RAM INLET ACTUATOR PER AMM 21-53-03. OPS CHECK NORMAL.
